am on prozac 20mg for 2 mnths i dont know if its working or not i still feel worthless depressed and have no energy to do anything i was on percocet for few yrs but no im on suboxone it working great they also gave me klonopin 1mg for anxiety but i have no emotion and feel just there . is there anything i can take to get me into a better mood and make me happy again i see my dr tomorrow thats why i wanted to find out if there was something new that came out thank u very much please respond
i don't know if you changed all these drugs at one time. percocet does give you energy and a feeling of eutopia that prozac does not.klonopin if for anxiety, does not give you these feelings either. prozac is a drug that is like taking off a pair of sunglasses that made everything negative seem to the extreme. if your mood has not changed there is alot of room for him to increase your dose. drugs work different ways on different people. good luck
I would suggest asking your doctor about ADHD meds. I don't have ADHD but am on a med to help me stay focused and alert during the day.
Everybody's different though so make sure you're completely honest with your doctor and that you tell them as much about how you're feeling as possible. Sometimes it helps to write things down before you go so you don't forget to ask about anything.
I think writing a list of feelings you've had and questions you have for your doctor would be a great idea for you before you go today. It'll help them to know what is the best way to treat you and which specific meds are helping or not, and you won't go home thinking "dang I forgot about that one thing... "
I am taking suboxone too,and was taking prozac and it did not work for me either,you can ask your doc about cymbalta i have heard great things about it, i started it a week ago and i feel better and i had the same feelings as you,tired all the time i did not want to do anything and i got cymbalta,hope this helps
I am in almost the same situation & it is SO frustrating. I hope at least you have a very good Dr. I have no faith in physicians anymore. I have chronic back pain, have had it for 13 years. It started when I was 25 out of the blue. It has impacted my entire life. I have been on narcotics for about 9 yrs with no problems but then after my son was born when I was 35 I started abusing them. I was so tired & anxious all the time. My problems started when I had to go back to work & leave my son. I started having panic attacks that I had never had before. I realized naturally that my meds made me feel better, gave me energy to get up & go to work when I was so tired from being up with by son all night who by the way still rarely sleeps through the night. So after 1 1/2 yrs of going through wd's every few weeks I started taking Suboxone.
I had already been very depressed& had been treated in an out pt facilty for depression back in Oct. I am taking Cymbalta 120mg & Wellbutrin 300mg both 1 xd. I think the suboxone made the depresssion much, much worse. Also, I started just falling asleep every where! While driving, working, 3 hr naps before I could drive home from work. I feel like my life is not worth living. I sleep all the time & when not sleeping I am so sad, my back hurts & just over all miserable. I have been to my PCP & the Dr that gave me the suboxone & since a hew pain management dr.& asked for something like Provegil or Adderal to keep me awake and they won't do anything!! The MD that gave me the sub even dismissed me for being a "high risk" pt. !!! I did have a sleep study & have mild sleep apnea & am going for a CPAP ir BiPAP soon so maybe that will help but until then the Dr's would rather I just be miserable & risk hurting someone if I fall asleep when I'm driving. I live on coffee & those little energy shots!!
anyway... the percocet made you feel good the sub doesn't. It is suppose to block the WD's & I think it does a good job on the physical part but not the mental part. I think it will just take time. Good luck to you. I would love to hear from you.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2011 • 2 answers
Posted 17 Jul 2011 • 4 answers
Posted 18 Jul 2011 • 4 answers
Posted 28 Jun 2012 • 4 answers
Posted 27 Mar 2013 • 17 answers